Sheaves on moment graphs and a localization of Verma flags

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Advances in Mathematics
Verlag: Elsevier
Jahr der Veröffentlichung: 2008
Band: 217
Heftnummer: 2
Seitenbereich: 683-712
ISSN: 0001-8708


To any moment graph G we assign a subcategory V of the category of sheaves on G together with an exact structure. We show that in the case that the graph is associated to a non-critical block of the equivariant category O over a symmetrizable Kac–Moody algebra, V is equivalent (as an exact category) to the subcategory of modules that admit a Verma flag. The projective modules correspond under this equivalence to the intersection cohomology sheaves on the graph, and hence, by a theorem of Braden and MacPherson, to the equivariant intersection cohomologies of Schubert varieties associated to Kac–Moody groups.

FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Fiebig, P. (2008). Sheaves on moment graphs and a localization of Verma flags. Advances in Mathematics, 217(2), 683-712.

Fiebig, Peter. "Sheaves on moment graphs and a localization of Verma flags." Advances in Mathematics 217.2 (2008): 683-712.


Zuletzt aktualisiert 2018-18-10 um 02:20